Asymptotic Theory of Resonant Tunneling in 3D Waveguides of Variable Cross-Section in Magnetic Field

Результат исследований: Научные публикации в периодических изданияхстатья

3 Цитирования (Scopus)
Язык оригиналаанглийский
Страницы (с-по)469-489
ЖурналJournal of Mathematical Sciences
Том196
Номер выпуска4
DOI
СостояниеОпубликовано - 2014

Цитировать

@article{1eeb528747624d19973c81b99e8bd7f6,
title = "Asymptotic Theory of Resonant Tunneling in 3D Waveguides of Variable Cross-Section in Magnetic Field",
author = "L. Baskin and B. Plamenevskii and O. Sarafanov",
year = "2014",
doi = "10.1007/s10958-014-1669-6",
language = "English",
volume = "196",
pages = "469--489",
journal = "Journal of Mathematical Sciences",
issn = "1072-3374",
publisher = "Springer",
number = "4",

}

Asymptotic Theory of Resonant Tunneling in 3D Waveguides of Variable Cross-Section in Magnetic Field. / Baskin, L.; Plamenevskii, B.; Sarafanov, O.

В: Journal of Mathematical Sciences, Том 196, № 4, 2014, стр. 469-489.

Результат исследований: Научные публикации в периодических изданияхстатья

TY - JOUR

T1 - Asymptotic Theory of Resonant Tunneling in 3D Waveguides of Variable Cross-Section in Magnetic Field

AU - Baskin, L.

AU - Plamenevskii, B.

AU - Sarafanov, O.

PY - 2014

Y1 - 2014

U2 - 10.1007/s10958-014-1669-6

DO - 10.1007/s10958-014-1669-6

M3 - Article

VL - 196

SP - 469

EP - 489

JO - Journal of Mathematical Sciences

JF - Journal of Mathematical Sciences

SN - 1072-3374

IS - 4

ER -